00
Days
00
Hours
00
Minutes
00
Seconds

Speakers

Veteran industry representatives speaks at the summit.

Exhibition

Apparel tech companies show cases new developments in the industry.

Digital Tech Runway Show

Manufacturers familiarize themselves with the upcoming tech fashion from the show.

Audience

Tech savvy apparel manufacturers participate at the summit.

2nd Edition of Bangladesh Fashionology Summit DIGITALIZATION THE NEXT DESTINATION

Digital Technologies are transforming the apparel supply chains, challenging old operating models and unleashing new opportunities.

Listen to the Event Speakers

VEIT GEISE

Ex VP Jeanswear
VF ASIA

BROOKE ROBERTS-ISLAM

Co-Director
Brooke Roberts Innovation Agency (BRIA)

MR. ASIF IBRAHIM

Managing Director
Newage Group

MOIN ROBERTS-ISLAM

Technology Development Manage
Fashion Innovation Agency

MR. DAVID HASANAT

Chairman
Viyellatex Group

DR. JÜRGEN BISCHOFF

Senior Adviser
GIZ

JALAL AHMED

Executive Director
SEIP

ATIQUL ISLAM

Mayor Dhaka North city corporation , Former president BGMEA
Dhaka North City Corporation

MS RUBANA HUQ

Managing Director
Mohammadi Group

NAZMA AKTER

Executive Director
Awaz Foundation

MD. SHAHIDUL HAQUE

Foreign Secretary (Senior Secretary)
Ministry of foreign affairs

FARUQUE HASSAN

Counselor - Honorary Consul General of Greece in Dhaka
Consul of Greece in Dhaka

H.E. WINNIE ESTRUP

Ambassador
Denmark Embassy

MR. SALIM RAHMAN

Managing Director
KDS

ASIF ZAHIR

Director
Sindabad.com

DAVID LEPROVOST

Channel Sales Director - Asia & South East Asia
LECTRA

SHWAPNA BHOWMICK

Country Manager
Marks & Spencer

BASIRUN NABI KHAN

Relations & Public Affairs Manager
H&M

JONAS WAND

Managing Director
Foursource Group GmbH

LARS DOEMER

Co-founder
GoBlu

NAUREEN CHOWDHURY

Program Manager
C&A Foundation

ANN RUNNEL

CEO
Reverse Resource

JONATHAN ZORNOW

Inventor
Sewbo

SUMAN BETHAPUDI

Cradle-to-Cradle, Manager
C&A Sourcing

KIRAN GOKATHOTI

Sustainability Manager
H&M

PETER MCALLISTER

Executive Director
Ethical Trading Initiative

PETRI ALAVA

CEO
Infinited Fiber

SOFIE NORDSTRÖM

Founder and Deputy CEO
QuizRR

ANIR CHOWDHURY

Policy Specialist
Access to Information

DERRICK S. BROWN

Mission Director
USAID Bangladesh

SARAH KRASLEY

CEO
Shimmy Technologies

MR. TIPU MUNSHI

Commerce Minister
Ministry of Commerce

H.G.J. HARRY VERWEIJ

Ambassador
The Kingdom of the Netherlands in Bangladesh

Schedule Details Information of Event Schedules

Digital Bangladesh is one of the nation’s dreams, and so special emphasis is given on the application of digital technologies to realize Vision 2021, which we commonly call Digital Bangladesh. By 2021, after 50 years of Independence, our goal is to be a middle-income country with peace, prosperity and dignity, which in fact we have already achieved by March 2018.

9:00 AM-9:30 AM (30 Minutes)

REGISTRATION

9:30AM-10:15AM (45 Minutes)

WELCOME NOTES

10:15AM-11:15AM (1 Hour)

SESSION 01

DIGITALIZATION OF SUPPLY CHAIN MANAGEMENT – TO CUT COSTS AND LEAD TIMES
Keynote Speaker:
Speaker 2: Mr. Asif Zahir, Director, Sindabad.com
Speaker 3: Mr. David Leprovost, Channel Sales Director – Asia & South East Asia, LECTRA
Speaker 4: Ms. Shawapna Bhowmick, Country Manager, Marks & Spencer
Speaker 5:

11:20AM-11:35AM (15 Minutes)

COFFEE / TEA BREAK

11:35AM-12:35PM (1 Hour)

SESSION 02

TRANSPARENCY IN GLOBAL SUPPLY CHAIN.
Keynote Speaker:
TRANSPARENCY IN GLOBAL SUPPLY CHAIN
Spekaer 2: Basirun Nabi Khan, Relations & Public Affairs Manager, H&M
Speaker 3: Jonas Wand, Managing Director, Foursource Group GmbH
Speaker 4: Lars Doemer, Co-founder, GoBlu
Speaker 5: Naureen Chowdhury, Program Manager, C&A Foundation

12:45PM-02:15PM (1 Hour 30 Minutes)

LUNCH BREAK

02:15PM-03:15PM (1 Hour)

SESSION 03

INNOVATION FOR THE ERA OF FOURTH INDUSTRIAL REVOLUTION.
Keynote Speaker:
INNOVATION FOR THE ERA OF FOURTH INDUSTRIAL REVOLUTION
Speaker 2: Ann Runnel, CEO, Reverse Resource
Speaker 3: Jonathon Zornow, Inventor, Sewbo
Speaker 4: Suman Bethapudi, Cradle-to-Cradle, Manager, C&A Sourcing
Speaker 5:

03:20PM-04:20PM (1 Hour)

SESSION 04

TECHNOLOGY FOR DECENT WORK AND ENVIRONMENT
Keynote Speaker:
Speaker 2: Kiran Gokathoti, Sustainability Manager, H&M
Speaker 3: Peter Mcallister, Executive Director, Ethical Trading Initiative
Speaker 4: Petri Alava, CEO, Infinited Fiber
Speaker 5: Sophie Nordstrom, Founder & Deputy CEO, QuizRR

04:25PM- 04:40PM (15 Minutes)

COFFEE / TEA BREAK

04:40PM-05:40PM (1 Hour)

SESSION 05

POLICY DIALOGUE ON FUTURE SKILLS DEVELEOPMENT
Keynote Speaker: Anir Chowdhury, Policy Specialist, Access to Information
Speaker 2: Derrick Brown, Mission Director, USAID
Speaker 3: Sarah Krasley, CEO, Shimmy Technologies
Speaker 4:
Speaker 5:

05:45PM-06:15PM (30 Minutes)

CLOSING REMARKS

06:30PM-07:00PM (30 Minutes)

DIGITAL TECH RUNWAY SHOW

07:30PM-08:30PM (1 Hour)

NETWORKING DINNER

02.30 - 03.30 PM Workshop

Marketing Matters! @ Johnsson Agaton

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

03.30 - 04.30 PM Workshop

Reinventing Experiences @ Fredric Martinsson

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

04.30 - 05.30 PM Workshop

Cultures of Creativity @ Hall Building

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

05.30 - 06.30 PM

Lunch Break @ Agaton Johnsson

06.30 - 07.30 PM Workshop

Human Centered Design @ Henrikon Rebecca

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

07.30 - 11.30 PM Workshop

Marketing Matters! @ Fredric Martinsson

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

9.30 - 10.30 AM Workshop

Reinventing Experiences @ Melisa Lundryn

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

10.30 - 11.30 AM Workshop

Cultures of Creativity @ Johnsson Agaton

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

11.30 - 12.30 PM

Lunch Break @ Rebecca Henrikon

12.30 - 01.30 PM Workshop

Human Centered Design @ Agaton Johnsson

How you transform your business as technology, consumer, habits industry dynamics change? Find out from those leading the charge. How you transform

Info Update Latest News

Dig into the gold mine of textile leftovers

Recycling textile leftovers is billion dollars business. But the way we are doing business with textile leftovers fails ...

Why you must join Bangladesh Fashionology Summit?

Digitizing apparel manufacturing provide us scope to deal with contingencies that hamper manufacturing performances. We ...

বাংলাদেশ ফ্যাশনলজি

বস্ত্রশিল্পের চতুর্থ বিপ্লব হিসাবে খ্যাত স্...

Our Partners










Reach us Get Direction to the Event Hall

HALL 1 / GULNAKSHA HALL
International Convention City Bashundhara, Dhaka-Bangladesh

Kuril Bishwa Road (Next to 300 ft, Purbachal Express Hwy,
Dhaka 1229.

HALL 1 / GULNAKSHA HALL
International Convention Hall City Bashundhara, Dhaka-Bangladesh

Kuril Bishwa Road (Next to 300 ft, Purbachal Express Hwy,
Dhaka 1229.

Tickets info

Name: Ronaldo König

Phone: 009-215-5595

Email: info@example.com

Programme Details

Name: Ronaldo König

Phone: 009-215-5595

Email: info@example.com

HALL 1 / GULNAKSHA HALL
International Convention Hall City Bashundhara, Dhaka-Bangladesh

Kuril Bishwa Road (Next to 300 ft, Purbachal Express Hwy,
Dhaka 1229.

Tickets info

Name: Ronaldo König

Phone: 009-215-5595

Email: info@example.com

Programme Details

Name: Ronaldo König

Phone: 009-215-5595

Email: info@example.com

200-125   300-075   210-260   210-060   300-115   100-105   300-101   400-101   300-320   300-070   300-206   200-310   300-135   300-208   810-403   400-050   640-916   642-997   300-209   400-201   200-355   352-001